# SDR UPS08M53714

- Difficulty date: October 21, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0490
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING AS-N FOUND EMERGENCY LIGHT BATTERY NR 1 LOW.  REMOVED AND REPLACED NR 1 EMERGENCY BATTERY IAW AMM 33-51-01-4.  TEST IAW 33-51-01-700- 802 SATIS.
